MAUDE Adverse Event Report: ANGIODYNAMICS, INC. BIOFLO; PICC CONVENIENCE KIT

ANGIODYNAMICS, INC. BIOFLO; PICC CONVENIENCE KIT
Model Number 60M701101
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device has yet to be returned to the manufacturer for a device evaluation.An investigation into the root cause for product problem is currently in progress.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).
 
Event or Problem Description
A spectrum distributor reported an end user experienced an issue when using a can 4f sl bioflo pasv picc - nursing tray, calgary regional health authority.Prior to insertion, the picc was not wiped with any cleaning solution and the markers were visible after two hours of being placed.The patient had the picc inserted however, the tip was malpositioned in her right internal jugular (ij).The picc was left over the weekend to see if it would descend into the superior vena cava (svc).When she was reassessed, it was observed that the cm marking notches and every 5cm number indicators could not be seen past the 4cm mark.The plan was made to exchange the picc to a midline.When the picc was removed, it was noted that many of the cm markings were difficult to see and the written number at every 5cm was "erased" and unable to be seen.It was reported that the "missing" markers were located outside of the patient's skin and within the blood stream.
 
Additional Manufacturer Narrative
No unopened picc product package was returned to angiodynamics for evaluation, however, the customer did provide a picture showing the depth markings on the catheter tubing after the 2cm markings that were faded/missing and difficult to visualize.The customer's reported complaint description of catheter tubing was missing some depth markings after the catheter was removed from the patient was confirmed based on picture provided, however, no complaint sample was returned.Without receiving unopened product for evaluation, we are unable to definitively determine a root cause for this incident.Potential root cause is manufacturing non-conformance in applying depth markings to the catheter tubing, markings removed during preparation of the procedure (e.G.Exposure to chemicals) and/or patient blood chemistry.Dhr review for the indicated packaging/picc assembly lots revealed no quality related issues or manufacturing deficiencies at the time of manufacture.There have been no other reported complaints for the indicated packaging/picc assembly lots for similar catheter markings illegible issue, as such, this is deemed to be an isolated incident for this picc product lots.Labeling review: the dfu that is supplied with the bioflo picc device contains the following statements: intended use/indications for use: the bioflo picc with endexo and pasv valve technology is indicated for short or long-term peripheral access to the central venous system for intravenous therapy, including but not limited to, the administration of fluids, medications and nutrients; the sampling of blood; and for power injection of contrast media.Warnings: do not use the catheter with chemicals that are incompatible with any of its accessories, as catheter damage may occur.Precautions: carefully read all instructions prior to insertion, care or use.Acetone and polyethylene glycol-containing ointments should not be used with polyurethane catheters, as these may cause failure of the device.Do not use sharp instruments near the extension tubes or catheter shaft.It is recommended that institutional protocols be considered for all aspects of catheter use consistent with the instructions provided herein.Do not use scissors to remove the dressing, as this may possibly cut or damage the catheter.Prior to dressing the catheter and access site, inspect both to assure that they are completely dry of isopropyl alcohol or acetone based cleansing agents.To avoid pooling of an agent, do not fully insert catheter up to suture wing.Do not attempt to repair the catheter.If breaks or leaks are apparent in the catheter, remove the catheter immediately.Patients must be educated regarding the care and maintenance of their picc.The healthcare provider is responsible for this patient instruction.Potential complications/adverse events: air embolism, bleeding, infection, extravasation/infiltration of infusate.A review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.

Brand Name
BIOFLO
Common Device Name
PICC CONVENIENCE KIT
Manufacturer (Section D)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
ashleigh ashleigh garcia
50 main street
suite 1000
white plains, NY 10606
8134543296
MDR Report Key23851355
Report Number1319211-2025-00052
Device Sequence Number9836153
Product Code LJS
UDI-Device IdentifierH96560M7011010
UDI-PublicH96560M7011010
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K150448
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60M701101
Device Lot Number5850674
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer04/06/2026
04/11/2026
05/22/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date04/09/2026
05/05/2026
06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale